# SDR SIMA200910304SUP

- Difficulty date: April 10, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 23,062 hours, 22,100 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 4323, CREW REPORTED DURING APPROACH ENGINE 2 THRUST REVERSER FAIL MSG ON EICAS.  CREW DECLARED AN EMERGENCY.  APPLIED MEL 7801.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAYS IAW EMB 145 AMM 20-13-02-000-801-A AND 20-13-02-400-801-A.  DEPLOYED THRUST REVERSERS 15 - 20 TIMES.  OPERATIONAL CHECK GOOD.  MEL 78-1 RESTORED.  AIRCRAFT RETURNED TO SERVICE.
